Accidental tobramycin overdose in a CAPD patient treated by intermittent peritoneal dialysis

B. Cujec, G. Wu, S. Vas

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)266-268
Number of pages3
JournalPeritoneal Dialysis Bulletin
Volume4
Issue number4
Publication statusPublished - 1984

Fingerprint

Tobramycin
Continuous Ambulatory Peritoneal Dialysis
Peritoneal Dialysis

ASJC Scopus subject areas

  • Nephrology

Cite this

Accidental tobramycin overdose in a CAPD patient treated by intermittent peritoneal dialysis. / Cujec, B.; Wu, G.; Vas, S.

In: Peritoneal Dialysis Bulletin, Vol. 4, No. 4, 1984, p. 266-268.

Research output: Contribution to journalArticle

@article{a4be5c4d72d94124a40bd87faedc1aed,
title = "Accidental tobramycin overdose in a CAPD patient treated by intermittent peritoneal dialysis",
author = "B. Cujec and G. Wu and S. Vas",
year = "1984",
language = "English",
volume = "4",
pages = "266--268",
journal = "Peritoneal Dialysis International",
issn = "0896-8608",
publisher = "Multimed Inc.",
number = "4",

}

TY - JOUR

T1 - Accidental tobramycin overdose in a CAPD patient treated by intermittent peritoneal dialysis

AU - Cujec, B.

AU - Wu, G.

AU - Vas, S.

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=0021721955&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021721955&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0021721955

VL - 4

SP - 266

EP - 268

JO - Peritoneal Dialysis International

JF - Peritoneal Dialysis International

SN - 0896-8608

IS - 4

ER -